# SDR CA970624004

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 12D40
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: 70096
- Condition: Pitted
- Location: Prop Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. PROPELLER ROLLER BEARINGS WERE FOUND PITTED AND OUT OF SHAPE.
